| Model Number |
N/A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/30/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat# 110031009 lot# 65233759 28mm i.D.38mm o.D.Size c bearing.Cat# 00625006520 lot# j7044219 bone screw self-tapping 6.5 mm dia.20 mm length.Cat# 00625006520 lot# j7161136 bone screw self-tapping 6.5 mm dia.20 mm length.Cat# 00625006525 lot# j7164207 bone screw self-tapping 6.5 mm dia.25 mm length.Unk depuy head.Unk depuy stem.G2: foreign ¿ japan.The customer has indicated that the product will not be returned to zimmer biomet for investigation as the surgeon did not approve.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that approximately two years post-implantation, the patient underwent a hip revision due to the metal liner dislodging from the shell with no known contributing event.The shell, liner, bearing, and screws were revised.The competitor stem and head remained implanted.Attempts have been made and no further information has been provided.
Event or Problem Description
No further information is available at the time of this report.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: g3; h2; h3; h6; h10.A picture was provided of the liner with nicks and gouges on the outer surface.No product was returned, further visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.It was identified that zimmer biomet devices were implanted with competitor devices.Zimmer biomet has not confirmed the compatibility for these combinations of devices.It is unknown if these off-label usages may have caused or contributed to the reported events.A definitive root cause cannot be identified.The complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.